You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
On the Steady-State Solution of the M/G/2 Queue
Advances in Applied Probability
Vol. 11, No. 1 (Mar., 1979), pp. 240-255
Published by: Applied Probability Trust
Stable URL: http://www.jstor.org/stable/1426776
Page Count: 16
You can always find the topics here!Topics: Customers, Polynomials, Equations of state, Generating function, Writing, Analytics, Mathematical expressions, Zero, Rational functions, Waiting rooms
Were these topics helpful?See somethings inaccurate? Let us know!
Select the topics that are inaccurate.
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
The asymptotic behaviour of the M/G/2 queue is studied. The difference-differential equations for the joint distribution of the number of customers present and of the remaining holding times for services in progress were obtained in Hokstad (1978a) (for M/G/m). In the present paper it is found that the general solution of these equations involves an arbitrary function. In order to decide which of the possible solutions is the answer to the queueing problem one has to consider the singularities of the Laplace transforms involved. When the service time has a rational Laplace transform, a method of obtaining the queue length distribution is outlined. For a couple of examples the explicit form of the generating function of the queue length is obtained.
Advances in Applied Probability © 1979 Applied Probability Trust